# SDR SWAA001910

- Difficulty date: October 1, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 41,262 hours, 39,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1517
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STIFFENERS FOUND CRACKED AT FWD BULKHEAD BS 663, MLG W/W.  REMOVED AND REPLACED STIFFENERS PER SRM.
